Posted by jarr25 on March 6, 2003, at 13:01:22
In reply to Re: WHEN TO TAKE LEXAPRO, posted by caribbean on March 6, 2003, at 12:47:56
> How long did it take for you to no longer have any of the side effects? I've been on 5mg for about 2 weeks and I don't think that I am as tired but I still feel anxious. I started with 10mg and I felt like I was gonna freak out or something. Not sure when I'll give it another shot.
I started on Lexapro at the end of January 10mg/day for a week. The second week I went up to 20mg. My side effects lasted a little over a month. Actually, I forgot something. I do have 1 side effect still; the tension in my shoulders is still there, but when I exercise regularly it's barely noticeable if even there. The worse I guess was the diarrhea. But at least it was not like regular diarrhea, where you have to keep running to the bathroom; it was just when I went to the toilet, my stool was mostly liquid, but that's all back to normal. Every now and then I still get some anxieties, and my Dr. will consider adding 10mg more to my daily dosage; but that'll be decided in a couple of weeks at my next visit with her. I also go to therapy once a week, make sure I exercise regularly and eat very healthy. All that I believe contributes to my getting out of depression in addition to the meds.